# SDR C2XA04TY103

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524945003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION CORROSION WAS FOUND ON LEFT SIDE LAV FLANGE.  MAINT REMOVED AND REPLACED THE FLOOR SUPPORT FLANGE IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
